I'm not sure what to call this. I started the clinical trial for ABT-874 a week ago. I'm not really any better, though I only had 3 BMs today (good considering I've had 6-11 on average for the past several months), but I did have to take a pain pill, so that might have compromised a few of them.
Regardless, I've been on steroids (as much as 40mg, currently 30mg) since July. Steroids wreak havoc on my system. If it's a side effect, I get it, period.
Today, I found these brownish almost freckles on my face. I'm fairly freckle free. I'm really light skinned though. Anyway, they are sort of bump like. Not huge, or anything, but they are not flush to my skin.
My daughter has her 15mo check-up this week and I'm going to mention it to her doc, which is my family doc too. I'm freaking out about it though. I read just a little bit on the internet...and well.. I guess it's possible to get skin cancer when you are on immunosuppressives.
Just a little freaked for the moment..can anyone give me some insight? Photos to look at and compare? Websites to read? I'm going to have a doc check it out, but in the meantime, I am obviously worried about the potential possibilities....even if they are small.
Kaycie - Age: 26
Crohn's - Dx Nov 05
Failed Remicade, moving onto a Clinical Trial called ABT-874 - Tentative start date - 10/2/08 - 10/16/08 - Infusion, every 4 weeks.
IVF #1 (In-Vitro Fertilization) - Failed
IVF #2 - IVIg, Heparin, Baby Aspirin - TWIN GIRLS!!!
Reagan Dawn - 8/2/07 - Lived 1 hour 27 minutes due to Cloaca, NOT affiliated with my Crohn's
Addison Maria - 8/2/07 - 13 months old